Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I went to the derm on wednesday... and she said I looked really good so she was like, stop taking minocycline but I'll give you a refill anyway.. Just take it if you really need to.. So I stopped taking it, wednesday was the last time, and today I noticed a small outbreak on my chest... EEEEEHHHHHHH.... I'm so sick of this back and forth shit.. I just wanna take minocycline for the rest of my life so it doesn't come back... OH, and she doesn't know that I have acne on my chest or back (actually before this I DIDN'T have it on my chest and it's getting much better on my back because of H&S) but still ...

AAAAAAAAAAAAAAAAAAAAARrrrrrrrrrrrrrrrrrrrGGGGGGGGGGGGGGGHhhhhhhhhhhhhhhhhhhhhhhh

hhhhhhhhhh

sorry .. I just ... GRRRR.... *gets control of self* I'm going to go take a shower and bathe myself in H&S! *staggers away muttering*

wow.. I feel so much better lol.

Share this post


Link to post
Share on other sites

Hey, at least it isn't on your face :) I got a bit of a breakout on my chest a week ago and now I have 4 big red marks there, embarrasing when I get changed for P.E :s

Share this post


Link to post
Share on other sites

Rob: yeah, I'm SO glad I took PE last year when I didn't have acne on my back (at least I THINK I didn't, lol) true, I'd rather it be on my chest than on my face. Anywhere is frustrating though.

Sips: Nah, I'm not gonna take Accutane because minocycline (WHEN I ACTUALLY TAKE IT , heh) has done a lot for me... So, I'll continue with that, I've seen so much improvement. Glad it worked for you though, I'm definitely not ruling it out for the future if push comes to shove. :)

Share this post


Link to post
Share on other sites

Wells think on the bright side (i hope there is one >.<) at least you dont have it on your face :]

P.S I think that lady thought the medicine was for your face and thats why she told u not to take it anymore because your clear...wells you should've corrected her because she couldn't have seen your chest ^^'....mhmm...no??

Share this post


Link to post
Share on other sites

You might fill your prescription and then taper slowly off the minocycline. That may help prevent any flare-ups. You can't be on mino forever though! It can lead to other problems later on, trust me - I learned that one the hard way!!! I developed body folliculitis because I had been on antibiotics too long. It was MUCH harder to get rid of than acne.

Share this post


Link to post
Share on other sites

^Woah, thank you for letting me know. Yeah... I think I'm going to take 100mg like every other day... (my previous prescription had been 200mg per day) so, yeah... Thanks guys. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×